1 doctor weighed in:

I had a c-section in nov. Got the paraguard in jan. I've had random bleeding and a thick, stringy yellowish/clear discharge. When will this end?

1 doctor weighed in
Dr. Alan Patterson
Obstetrics & Gynecology

In brief: See your gyn

To make sure u do not have an infection, bleeding and discharge are common side effects of iuds but u need to make sure u do not have an abnormal infection, and the iud is in the right place and u have no fragments of retained tissue from your delivery, u need an exam , cultures and an ultrasound.

In brief: See your gyn

To make sure u do not have an infection, bleeding and discharge are common side effects of iuds but u need to make sure u do not have an abnormal infection, and the iud is in the right place and u have no fragments of retained tissue from your delivery, u need an exam , cultures and an ultrasound.
Dr. Alan Patterson
Dr. Alan Patterson
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors